# SDR ASAA2023051743253

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,716 hours, 18,034 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER F/D "MA" LIGHT INOP. GROUNDED - YES. FOUND F/O'S FLIGHT DIRECTOR MA LIGHT OPERATING NORMALLY. ACCOMPLISHED DFCS AUTOTEST STATUS TEST FOR FLIGHT DIRECTOR DFCS BITE GROUP 12.50 THROUGH 12.59 TEST PASSED. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR MODE CONTROL PANEL (MCP) DFCS BITE GROUP #32 PER B737-800 AMM 22-11-34/501 LRU REPLACEMENT TEST PASSED. ACCOMPLISHED MODE CONTROL PANEL INSTALLATION TEST PER AMM 22-11-34-740-801 TEST PASSED. ACCOMPLISHED DFCS LAND VERIFY TEST DFCS BITE GROUP #49 PER AMM 22-11-00/201 LAND VERIFY TEST PASSED. ALL TESTS PASSED.
